RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 3, Pages 517–520 (Mi dan41350)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a degenerate optimal control problem and singular perturbations

G. A. Kurina

Voronezh Institute of Forestry Engineering

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 519.3
Presented: А. Н. Тихонов
Received: 16.06.1977

Citation: G. A. Kurina, “On a degenerate optimal control problem and singular perturbations”, Dokl. Akad. Nauk SSSR, 237:3 (1977), 517–520

Citation in format AMSBIB
\Bibitem{Kur77}
\by G.~A.~Kurina
\paper On a degenerate optimal control problem and singular perturbations
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 3
\pages 517--520
\mathnet{http://mi.mathnet.ru/dan41350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0467452}
\zmath{https://zbmath.org/?q=an:0392.49012}


Linking options:
  • http://mi.mathnet.ru/eng/dan41350
  • http://mi.mathnet.ru/eng/dan/v237/i3/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Kalashnikova, G. A. Kurina, “Asimptoticheskoe reshenie lineino-kvadratichnykh zadach s deshevymi upravleniyami raznoi tseny”, Tr. IMM UrO RAN, 22, no. 1, 2016, 124–139  mathnet  mathscinet  elib
  • Number of views:
    This page:40
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020